Application of the generalized integral Laplace transform to solving differential equations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 165-168
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider some boundary value problems for parabolic equations. The solutions were obtained with the generalized Laplace integral transform.
Keywords:
differential equations, generalized Laplace integral transform.
@article{VSGTU_2011_125_4_a20,
author = {S. M. Zaikina},
title = {Application of the generalized integral {Laplace} transform to solving differential equations},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {165--168},
year = {2011},
volume = {125},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a20/}
}
TY - JOUR AU - S. M. Zaikina TI - Application of the generalized integral Laplace transform to solving differential equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 165 EP - 168 VL - 125 IS - 4 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a20/ LA - ru ID - VSGTU_2011_125_4_a20 ER -
%0 Journal Article %A S. M. Zaikina %T Application of the generalized integral Laplace transform to solving differential equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 165-168 %V 125 %N 4 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a20/ %G ru %F VSGTU_2011_125_4_a20
S. M. Zaikina. Application of the generalized integral Laplace transform to solving differential equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 165-168. http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a20/
[1] Tihonov A. N.; Samarskiy A. A., The equations of mathematical physics, Nauka, Moscow, 1972, 735 pp. | MR | Zbl
[2] Ditkin V. A., Prudnikov A. P., Integral Transforms and Operational Calculus, Pergamon Press, Oxford, 1965, 529 pp. | MR | Zbl
[3] Repin O. A., Zaikina S. M., “Some new generalized integral transformations and their application in differential equations theory”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2011, no. 2(23), 8–16 | DOI